# SDR DALA2025031702005

- Difficulty date: March 17, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 73,133 hours, 24,161 cycles
- System (JASC): 2565 · Escape Slide
- Part: D-Ring
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 5816, DURING WAKEUP FOUND L2 SLIDE D-RING TUCKED INTO GIRT BAR FOLD. CORRECTIVE ACTION: REPOSITIONED D-RING TO FWD SIDE OF BUSTLE. (LP 6677226)
